Hadi Bonab, S., Parvaneh, V., Hosseinzadeh, H., Aydi, H., Hosseini Ghoncheh, S. J.. (1402). $n$-tuple ‎F‎ixed Point Theorems Via $\alpha$-series in $C^*$-algebra-valued Metric Spaces with an Application in Integral Equations. , 15(2), 95-105. doi: 10.30495/ijim.2022.62565.1540
S. Hadi Bonab; V. Parvaneh; H. Hosseinzadeh; H. Aydi; S. J. Hosseini Ghoncheh. "$n$-tuple ‎F‎ixed Point Theorems Via $\alpha$-series in $C^*$-algebra-valued Metric Spaces with an Application in Integral Equations". , 15, 2, 1402, 95-105. doi: 10.30495/ijim.2022.62565.1540
Hadi Bonab, S., Parvaneh, V., Hosseinzadeh, H., Aydi, H., Hosseini Ghoncheh, S. J.. (1402). '$n$-tuple ‎F‎ixed Point Theorems Via $\alpha$-series in $C^*$-algebra-valued Metric Spaces with an Application in Integral Equations', , 15(2), pp. 95-105. doi: 10.30495/ijim.2022.62565.1540
Hadi Bonab, S., Parvaneh, V., Hosseinzadeh, H., Aydi, H., Hosseini Ghoncheh, S. J.. $n$-tuple ‎F‎ixed Point Theorems Via $\alpha$-series in $C^*$-algebra-valued Metric Spaces with an Application in Integral Equations. , 1402; 15(2): 95-105. doi: 10.30495/ijim.2022.62565.1540


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب